Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 305624, 7 pages
http://dx.doi.org/10.1155/2015/305624
Research Article

The MLE of the Parameters of a Discrete Competitive System Subject to Environmental Noise

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Hubei University for Nationalities, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 25 August 2014; Accepted 12 February 2015

Academic Editor: Josef Diblík

Copyright © 2015 Huili Xiang and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, Monographs and Textbooks in Pure and Applied Mathematics, vol. 228, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  2. Z. Liu and L. Chen, “Positive periodic solution of a general discrete non-autonomous difference system of plankton allelopathy with delays,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 446–456, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Niu and X. Chen, “Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3152–3161, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. J. Qin, Z. J. Liu, and Y. P. Chen, “Permanence and global stability of positive periodic solutions of a discrete competitive system,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 830537, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Li, F. Chen, and M. He, “Almost periodic solutions of a discrete Lotka-Volterra competition system with delays,” Nonlinear Analysis: Real World Applications, vol. 12, no. 4, pp. 2344–2355, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Q. L. Wang and Z. J. Liu, “Uniformly asymptotic stability of almost periodic solutions for a delay difference system of plankton allelopathy,” Advances in Difference Equations, vol. 2013, article 283, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, New York, NY, USA, 2001.
  8. D.-Q. Jiang, B.-X. Zhang, D.-H. Wang, and N.-Z. Shi, “Existence, uniqueness, and global attractivity of positive solutions and MLE of the parameters to the logistic equation with random perturbation,” Science in China Series A: Mathematics, vol. 50, no. 7, pp. 977–986, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. W. Liu, Estimation of parameters and asymptotic charaacteristic of discrete stochastic Lotka-Volterra competition system [M.S. thesis], Northeast Normal University, Changchun, China, 2006.
  10. H. Xiang and Z. Liu, “The optimal control and MLE of parameters of a stochastic single-species system,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 676871, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992.